×

zbMATH — the first resource for mathematics

Covers of digraphs. (English) Zbl 0442.05056

MSC:
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
05C20 Directed graphs (digraphs), tournaments
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] DÖRFLER W.: Double covers of graphs and hypergraphs. Proc. Int. Koll. Graphentheorie, Oberhof, 1978 · Zbl 0423.05032
[2] DÖRFLER W.: Multiple covers of hypergraphs. Annals New York Acad. Sci., 1978 · Zbl 0423.05032
[3] HARARY F.: Graph Theory. Addison-Wesley, Reading, Mass., 1969. · Zbl 0182.57702
[4] HARARY F., NORMAN Z., CARTWRIGHT D.: Structural Models: An Introduction to the Theory of Directed Graphs. Wiley, New York, 1965. · Zbl 0139.41503
[5] MASSEY W. S.: Algebraic Topology: An Introduction. Harcourt, Brace and World, New York, 1967. · Zbl 0153.24901
[6] WALLER D. A.: Double covers of graphs. Bull. Austral. Math. Soc, 14, 1976, 233-248. · Zbl 0318.05113
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.